Could my medication be making me feel this way? - AnswerHealth

Could my medication be making me feel this way?!


Question: Could my medication be making me feel this way?
ok,i recently started medication. I'm on pristiq and latuda.
Whenever I go to bed,my legs feel kinda numb,and I feel
like I can breathe,and I just keep tossing and turning
and my body just cant stay in one position or it'll start to feel
a little numb and weird...

today i didnt take my meds,and dont feel
this way,but i still have trouble breathing when trying to sleep

Answers:

Yeah it might be your meds, talk to your Dr.




The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories